Translator Disclaimer
June 2013 Independence, dimension and continuity in non-forking frames
Adi Jarden, Alon Sitton
J. Symbolic Logic 78(2): 602-632 (June 2013). DOI: 10.2178/jsl.7802140

Abstract

The notion $J$ is independent in $(M,M_0,N)$ was established by Shelah, for an AEC (abstract elementary class) which is stable in some cardinal $\lambda$ and has a non-forking relation, satisfying the good $\lambda$-frame axioms and some additional hypotheses. Shelah uses independence to define dimension.

Here, we show the connection between the continuity property and dimension: if a non-forking satisfies natural conditions and the continuity property, then the dimension is well-behaved.

As a corollary, we weaken the stability hypothesis and two additional hypotheses, that appear in Shelah's theorem.

Citation

Download Citation

Adi Jarden. Alon Sitton. "Independence, dimension and continuity in non-forking frames." J. Symbolic Logic 78 (2) 602 - 632, June 2013. https://doi.org/10.2178/jsl.7802140

Information

Published: June 2013
First available in Project Euclid: 15 May 2013

zbMATH: 1315.03048
MathSciNet: MR3145198
Digital Object Identifier: 10.2178/jsl.7802140

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 2 • June 2013
Back to Top